# SDR FDEA202311101848

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 73,906 hours, 28,365 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PDIS  795     25-10  7278     10NOV23  OAK  FACT  U  FO SHOULDER HARNESS NOT RETRACTING, STAYS PULLED  OUT.   AMM 25-11-04-4  PERFORMED ADJUSTMENT ON FO SHOULDER HARNESS AND OPS  CHECK GOOD REF AMM 25-11-04-4
